Alert archive / Missouri / Freeze Warnings in 2008

Freeze Warning 2, NWS Kansas City, MO

October 27, 200837 counties in Missouri; 7 counties in Kansas

NWS Kansas City, MO issued this freeze warning at Oct 27, 2008, 10:49 AM CDT for 37 counties in Missouri; 7 counties in Kansas. It took effect at Oct 27, 2008, 11:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2008, 10:49 AM CDT (15:49 UTC)
In effect from
Oct 27, 2008, 11:00 PM CDT
Expired
Oct 28, 2008, 10:00 AM CDT
In force
11 hr
Issued by
NWS Kansas City, MO
All 44 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 3.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
116 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KEAX 271549
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1049 AM CDT MON OCT 27 2008

...HARD FREEZE TO END GROWING SEASON FOR THE LOWER MISSOURI RIVER
VALLEY...

.CANADIAN HIGH PRESSURE WILL SPREAD EASTWARD FROM KANSAS INTO WESTERN
MISSOURI LATER TONIGHT. CLEAR SKIES AND A VERY DRY AIRMASS IN PLACE
WILL COMBINE WITH DIMINISHING WINDS TO ALLOW TEMPERATURES TO DROP
INTO THE 20S TONIGHT. THIS WILL EFFECTIVELY END THE GROWING SEASON
FOR THE REGION.

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-280000-
/O.NEW.KEAX.FZ.W.0002.081028T0400Z-081028T1500Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
1049 AM CDT MON OCT 27 2008

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
TUESDAY. 

TEMPERATURES WILL FALL SHARPLY EARLY THIS EVENING UNDER CLEAR SKIES
AND LIGHT WINDS...LIKELY REACHING THE FREEZING MARK BEFORE MIDNIGHT.
READINGS WILL STEADILY FALL INTO THE 20S OVERNIGHT...EFFECTIVELY
ENDING THE GROWING SEASON FOR THE REGION WITH A HARD FREEZE.

HARVESTING OF CROPS SHOULD BE COMPLETE...AND TENDER PLANTS SHOULD BE
BROUGHT INDOORS FOR THE DURATION OF THE SEASON. THIS BULLETIN WILL BE
UPDATED THROUGH TONIGHT...BUT WILL BE THE LAST FREEZE WARNING ISSUED
FOR THE 2008 SEASON.

$$

BOOKBINDER
3 follow-up statements
000 
WWUS73 KEAX 272056
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 PM CDT MON OCT 27 2008

...HARD FREEZE TO END GROWING SEASON FOR THE LOWER MISSOURI RIVER
VALLEY...

.CANADIAN HIGH PRESSURE WILL SPREAD EASTWARD FROM KANSAS INTO
WESTERN MISSOURI LATER TONIGHT. CLEAR SKIES AND A VERY DRY
AIRMASS IN PLACE WILL COMBINE WITH DIMINISHING WINDS TO ALLOW
TEMPERATURES TO DROP INTO THE 20S TONIGHT. THIS WILL EFFECTIVELY
END THE GROWING SEASON FOR THE REGION.

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-280500-
/O.CON.KEAX.FZ.W.0002.081028T0400Z-081028T1500Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
356 PM CDT MON OCT 27 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM CDT TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
10 AM CDT TUESDAY. 

TEMPERATURES WILL FALL SHARPLY EARLY THIS EVENING UNDER CLEAR
SKIES AND LIGHT WINDS...LIKELY REACHING THE FREEZING MARK BEFORE
MIDNIGHT. READINGS WILL STEADILY FALL INTO THE 20S OVERNIGHT...
EFFECTIVELY ENDING THE GROWING SEASON FOR THE REGION WITH A HARD
FREEZE.

HARVESTING OF CROPS SHOULD BE COMPLETE...AND TENDER PLANTS SHOULD
BE BROUGHT INDOORS FOR THE DURATION OF THE SEASON. THIS BULLETIN
WILL BE UPDATED THROUGH TONIGHT...BUT WILL BE THE LAST FREEZE
WARNING ISSUED FOR THE 2008 SEASON.

$$

BOOKBINDER
000 
WWUS73 KEAX 280407
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1107 PM CDT MON OCT 27 2008

...HARD FREEZE TO END GROWING SEASON FOR THE LOWER MISSOURI RIVER
VALLEY...

.CANADIAN HIGH PRESSURE HAS SPREAD SOUTHEAST INTO KANSAS AND WESTERN
MISSOURI TONIGHT. CLEAR SKIES...A VERY DRY AIRMASS...AND LIGHT WINDS
HAVE ALLOWED TEMPERATURES TO DROP TO THE FREEZING MARK THIS
EVENING...WITH LOWS EXPECTED TO REACH INTO THE 20S LATER TONIGHT.
THIS WILL EFFECTIVELY END THE GROWING SEASON FOR THE REGION.

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281500-
/O.CON.KEAX.FZ.W.0002.000000T0000Z-081028T1500Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
1107 PM CDT MON OCT 27 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY. 

TEMPERATURES HAVE FALLEN TO OR BELOW FREEZING LATE THIS
EVENING...UNDER CLEAR SKIES WITH LIGHT WINDS. READINGS WILL CONTINUE
TO STEADILY FALL OVERNIGHT...REACHING INTO THE 20S BY THE EARLY
MORNING...EFFECTIVELY ENDING THE GROWING SEASON FOR THE REGION WITH
A HARD FREEZE.

HARVESTING OF CROPS SHOULD BE COMPLETE...AND TENDER PLANTS SHOULD
BE BROUGHT INDOORS FOR THE DURATION OF THE SEASON. THIS BULLETIN
WILL WILL BE THE LAST FREEZE WARNING ISSUED FOR THE 2008 SEASON.

$$

21
000 
WWUS73 KEAX 281456
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 AM CDT TUE OCT 28 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281600-
/O.EXP.KEAX.FZ.W.0002.000000T0000Z-081028T1500Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
956 AM CDT TUE OCT 28 2008

...FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING. 

TEMPERATURES HAVE RISEN TO ABOVE FREEZING ACROSS THE AREA THIS
MORNING.  AS A RESULT...THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE.

$$

MJM

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this freeze warning went out at Oct 27, 6:05 AM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, Oct 27, 6:05 AM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
605 AM CDT MON OCT 27 2008

...UPDATED AVIATION...

.DISCUSSION...

/300 AM CDT MON OCT 27 2008/
FIRST CONCERN FOR THIS FORECAST IS WITH TEMPERATURES. IN A WAIT AND
SEE MODE AT THIS POINT TO DETERMINE WHAT AREAS MAY HAVE A FREEZE
THIS MORNING...AND WHERE ANOTHER FREEZE WARNING WILL BE NEEDED FOR
TUESDAY MORNING. SINCE WE WILL NOT HAVE LOW TEMPERATURES BY THE TIME
MORNING FORECASTS ARE ISSUED...WILL LEAVE IT TO THE DAY SHIFT TO
DECIDE WHERE ANOTHER FREEZE WARNING WOULD BE NEEDED. SUSPECT MUCH OF
THE AREA WILL NOT SEE A TRUE FREEZE THIS MORNING. WILL CANCEL THE
CURRENT WARNING IN EASTERN AND SOUTHEASTERN AREAS WHERE PRETTY
CONFIDENT TEMPERATURES WILL BE AOA 32 FOR THEIR LOWS.

WITH AXIS OF SURFACE RIDGE EXPECTED TO BE ALONG THE KANSAS MISSOURI
STATE LINE AT 12Z TUESDAY...AND ALL MODEL RH FIELDS AND SOUNDINGS
INDICATING CLEAR SKIES ACROSS THE CWFA...PERFECT SET UP FOR
RADIATIONAL COOLING LEADING TO A HARD FREEZE FOR THE ENTIRE FORECAST
AREA. MAIN CHALLENGE IS FORECASTING FOR THE MORE SHELTERED AREAS
SUCH AS KSTJ WHICH...WITH THE DRY DEWPOINTS...COULD SEE TEMPERATURES
POSSIBLY EVEN DIP BELOW 20 DEGREES.

DURING THE DAY TODAY...ENOUGH OF A PRESSURE GRADIENT REMAINS TO
INDICATE WINDS TO STAY A BIT BREEZY UNTIL WE CAN START TO DECOUPLE
IN THE EVENING. SOUNDINGS INDICATE WE SHOULD BE MIXING DOWN FROM
AROUND 850 MB WHERE AROUND 25 KTS OF WIND ARE INDICATED IN THE
AFTERNOON. CERTAINLY NOTHING LIKE THE WIND WE SAW ON SUNDAY.

THE OTHER QUESTION FOR TODAY IS HOW MUCH CLOUDINESS MAY OCCUR IN
MAINLY THE EASTERN PART OF THE FORECAST AREA. MODELS ARE SHOWING A
BAND OF HIGHER RH IN THE 900 TO 850 MB LAYER ASSOCIATED WITH
CLOUDINESS ACROSS MINNESOTA THIS MORNING. THEY HAVE THIS MOISTURE
RIDING SOUTH IN THE FLOW WHICH SHOULD EFFECT EASTERN PARTS OF THE
FORECAST AREA. THIS CLOUDINESS...ALONG WITH THE STRONG CAA TAKING
PLACE...SHOULD HAVE AN IMPACT ON TEMPERATURES.  ANY SNOW CHANCES
WITH THIS CLOUD DECK LOOKS LIMITED AS SOUNDINGS SHOW WARM LAYER
ABOVE 800 MB THAT SHOULD LIMIT ANY VERTICAL DEVELOPMENT. SO WILL
LEAVE IT DRY...BUT SOMETHING TO BE WATCHED.

BY TONIGHT...WITH UPPER TROUGH PROGRESSING FURTHER TO THE EAST OVER
THE EASTERN CONUS...FORECAST AREA WILL BE UNDER A VERY DRY NORTHWEST
FLOW. THUS WE SHOULD SEE CLEAR SKIES THROUGH MIDWEEK. SHOULD BEGIN
TO SEE A LITTLE LOW LEVEL MOISTURE RETURN BY WEDNESDAY NIGHT AND
INTO THURSDAY AS A STRONGER RETURN FLOW SETS UP WITH SURFACE RIDGE
OVER MID ATLANTIC STATES AND A SURFACE TROUGH DEVELOPING IN THE
NORTHERN PLAINS. WITH VERY LIMITED GULF MOISTURE TO WORK
WITH...DOUBT WE WILL SEE ANY PRECIPITATION WITH THE NEXT FRONT
TRAVERSING THE AREA ON FRIDAY.

PC

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE TAF PERIOD.
BOUNDARY LAYER MECHANICAL MIXING EXPECTED TO INCREASE BY LATE
MORNING...BRINGING GUSTINESS BACK TO TERMINALS...THOUGH NOT NEARLY
TO THE EXTENT EXPERIENCED YESTERDAY. PRESSURE GRADIENT WILL RELAX
MARKEDLY BY SUNSET...LEADING TO JUST A LIGHT NWLY DRIFT FOR THE LAST
HALF OF THE TAF PERIOD.

21

&&

EAX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING UNTIL 9 AM MONDAY FOR
     MOZ001-MOZ002-MOZ003-MOZ004-
     MOZ005-MOZ006-MOZ007-MOZ011-MOZ012-MOZ013-MOZ014-MOZ015-
     MOZ016-MOZ020-MOZ021-MOZ022-MOZ023-MOZ024-MOZ028-MOZ029-
     MOZ030-MOZ031-MOZ037-MOZ038-MOZ043.

KS...FREEZE WARNING UNTIL 9 AM MONDAY FOR
     KSZ025-KSZ057-KSZ060-KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Oct 27, 6:04 AM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
604 AM CDT MON OCT 27 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
604 AM CDT MON OCT 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

A HARD FREEZE IS EXPECTED TONIGHT WITH LOWS IN THE 20S.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

PC

Nearby

Freeze Warnings in Missouri, 2008Freeze Warnings in Kansas, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.